Hail, Sabine
- When
- May 3, 4:55 PM CST
- Where
- Sabine County, 6 mi NE of Many
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.633, -93.417
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at May 3, 2:38 PM CST, 2 hours 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 338 PM CDT WED MAY 3 2006 .DISCUSSION... OLD MCV MOVING THROUGH ARKANSAS HAS PROMPTED THE WATCH FOR FOUR OF OUR ARKANSAS COUNTIES. AS THIS FIRST EVENT OCCURS IN THE NE QUADRANT OF CWA NOW...WE WILL PROBABLY FACE ANOTHER APPROACHING MCS DURING THE LATE NIGHT HOURS. POPS WILL BE ON THE GRADUAL INCREASE THROUGH FRIDAY AS COOL FRONT EASES INTO THE AREA. SPC HIGHLIGHTS US WITH AREA WIDE SLIGHT RISK OF SEVERE FOR DAY TWO AND THREE...THURSDAY AND FRIDAY...AND DON/T BE SURPRISED IF THAT HAPPENS SATURDAY. STILL LOOKING TO ENTER A QUIETER PERIOD FOR THE NEW WEEK...WITH MOSTLY SLIGHT CHANCE OF AFTERNOON AND EVENING POPS EXPECTED. CURRENT MODELS...AVN AND ETA...I.E. GFS AND NAM...BOTH INDICATE MCC AFFECTING US SQUARE ON FOR EARLY SATURDAY. STAY TUNED. && .PRELIMINARY POINT TEMPS/POPS... SHV 66 84 65 82 / 20 30 40 40 MLU 65 86 65 82 / 20 20 40 40 DEQ 66 76 62 78 / 40 50 50 40 TXK 67 81 63 78 / 20 40 50 30 ELD 64 85 63 80 / 40 30 40 40 TYR 67 83 65 81 / 20 20 40 30 GGG 66 83 64 82 / 20 20 40 30 LFK 66 86 66 86 / 20 20 30 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT WED MAY 3 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-041100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT WED MAY 3 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT NORTH AND WEST OF INTERSTATE 30. THE MAIN SEVERE WEATHER RISKS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED SEVERE THUNDERSTORM OR TWO IS ALSO POSSIBLE ELSEWHERE ACROSS THE FOUR STATE AREA DURING PEAK HEATING HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A COLD FRONT IS EXPECTED TO SAG SOUTHEAST INTO THE AREA. MOISTURE AND LIFT ASSOCIATED WITH THIS FRONT SHOULD HELP PRODUCE ROUNDS OF SCATTERED THUNDERSTORMS. GIVEN THE TIME OF YEAR...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE ENTIRE FOUR STATE AREA THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND TONIGHT.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
206 PM CDT WED MAY 03 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM HAIL FARMERVILLE 32.77N 92.40W
04/07/2006 E0.88 INCH UNION LA EMERGENCY MNGR
&&
17The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Louisiana in 2006Every state in 2006This day in weather historyWarnings in Louisiana, May 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5506830.